# SDR AWXA200700995

- Difficulty date: August 4, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472094002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - NR 5963564, CORROSION FOUND ON CABIN FLOOR SUPPORT, BS 3043/FR 64 - BS 3366/FR 70, +Y512.  REPLACED CABIN FLOOR SUPPORT, BS 3043/FR 64 - BS 3366/FR 70, +Y512, IAW A320 SRM 51-72-11.
